MathSciNet Relay Station
MathSciNet bibliographic data
MR50210 60.0X
Kolmogorov, A. N. On the differentiability of the transition probabilities in stationary Markov processes with a denumberable number of states. (Russian) Moskov. Gos. Univ. Učenye Zapiski Matematika 148(4), (1951). 53–59.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement